Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A remark on the equations of age-dependent population dynamics


Author: Michel Chipot
Journal: Quart. Appl. Math. 42 (1984), 221-224
MSC: Primary 92A15
DOI: https://doi.org/10.1090/qam/745100
MathSciNet review: 745100
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Chipot, On the equations of age-dependent population dynamics Arch. Rat. Mech. Anal. 82, 1, 1983, pp. 13-25. MR 684412
  • [2] M. E. Gurtin and R. C. MacCamy, Nonlinear age-dependent population dynamics Arch. Rat. Mech. Anal. 54 (1974), 281-300 MR 0354068

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 92A15

Retrieve articles in all journals with MSC: 92A15


Additional Information

DOI: https://doi.org/10.1090/qam/745100
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society